Bulletin of the American Mathematical Society

A simple triangulation method for smooth manifolds

Stewart S. Cairns

Full-text: Open access

Article information

Bull. Amer. Math. Soc. Volume 67, Number 4 (1961), 389-390.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Cairns, Stewart S. A simple triangulation method for smooth manifolds. Bull. Amer. Math. Soc. 67 (1961), no. 4, 389--390.https://projecteuclid.org/euclid.bams/1183524257

Export citation


  • 1. S. S. Cairns, On the triangulation of regular loci, Ann. of Math. vol. 35 (1934) pp. 579-587.
  • 2. S. S. Cairns, Triangulation of the manifold of class one, Bull. Amer. Math. Soc. vol. 41 (1935) pp. 549-552.
  • 3. H. Freudenthal, Die Triangulation der differenzierbaren Mannigfaltigkeiten, Nederl. Akad. Wetensch. vol. 42 (1939) pp. 880-901.
  • 4. J. H. C. Whitehead, On C1-complexes, Ann. of Math. vol. 41 (1940) pp. 809-824.
  • 5. H. Whitney, Geometric integration theory, Princeton University Press, 1957, Chapter IV, Part B.